MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00500070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Anemia (1706); Diarrhea (1811); Fatigue (1849); Fever (1858); Hyperbilirubinemia (1903); Hypersensitivity/Allergic reaction (1907); High Blood Pressure/ Hypertension (1908); Unspecified Infection (1930); Liver Damage/Dysfunction (1954); Nausea (1970); Pain (1994); Pleural Effusion (2010); Rash (2033); Renal Failure (2041); Sepsis (2067); Vomiting (2144); Jaundice (2187); Ascites (2596); Weight Changes (2607); Thromboembolism (2654); Thrombocytopenia (4431); Low White Blood Cell Count (4433); Thrombosis/Thrombus (4440); Decreased Appetite (4569); Insufficient Information (4580); Cholangitis (4821)
Date of Event 01/01/2006
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific became aware of events involving habib endohpb bipolar radiofrequency catheter through the article titled, "comparison between regular additional endobiliary radiofrequency ablation and photodynamic therapy in patients with advanced extrahepatic cholangiocarcinoma under systemic chemotherapy" by christian mohring, et al., per the article, between january 2006 to december 2021 the following occurred with study patients: leukopenia, thrombopenia, anemia, neutropenia, other hematotoxic side effects, alt elevation, ascites, hepatic dysfunction, anorexia, fatigue, nausea, vomit, creatinine elevation, chronic kidney failure, skin rash, diarrhea, allergic reaction, infection without neutropenia, infection with neutropenia, deep vein thrombosis, thromboembolic event, hyperbilirubinemia, jaundice, abdominal pain, cholangitis, biliary sepsis, infection (other than cholangitis), weight loss, pains, pleural effusion, hypertension, ileus, phototoxic reaction and fever.Please see the referenced article for full details and full listing of physicians and healthcare facilities.
 
Additional Manufacturer Narrative
Please note: this report was initially submitted on august 16, 2024 per fda, acknowledgements for this report were significantly delayed due to an fda system infrastructure issue and the fda has directed bsc to resubmit the emdr in order to get it accepted.Block b3: exact event date is unknown; event occurred between january 2006 and december 2021.Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block g2: literature source: christian mohring., et al.Comparison between regular additional endobiliary radiofrequency ablation and photodynamic therapy in patients with advanced extrahepatic cholangiocarcinoma under systemic chemotherapy.Frontiers in oncology.Doi: 10.3389/fonc.2023.1227036.Block h6: imdrf patient code e050304 captures the reportable event of thromboembolic event.Imdrf patient code e1008 captures the reportable event of diarrhea.Imdrf patient code e0514 captures the reportable event of deep vein thrombosis.Imdrf patient code e0402 captures the reportable event of allergic reaction.Imdrf patient code e2330 captures the reportable event of pains.Imdrf patient code e0301 captures the reportable event of anemia.Imdrf patient code e1002 captures the reportable event of abdominal pain.Imdrf patient code e2320 captures the reportable event of hypertension.Imdrf patient code e2306 captures the reportable event of anorexia.Imdrf patient code e1103 captures the reportable event of hyperbilirubinemia.Imdrf patient code e1906 captures the reportable event of infection (other than cholangitis), infection without neutropenia, and infection with neutropenia.Imdrf patient code e0731 captures the reportable event of pleural effusion.Imdrf patient code e2401 captures the reportable event of phototoxic reaction, ileus, and other hematotoxic side effects.Imdrf patient code e1709 captures the reportable event of jaundice.Imdrf patient code e1104 captures the reportable event of alt elevation, ascites, hepatic dysfunction, creatinine elevation.Imdrf patient code e1032 captures the reportable event of vomiting.Imdrf patient code e1714 captures the reportable event of skin rash.Imdrf patient code e1208 captures the reportable event of weight loss.Imdrf patient code e130501 captures the reportable event of chronic kidney failure.Imdrf patient code e2312 captures the reportable event of fatigue.Imdrf patient code e030202 captures the reportable event of thrombopenia.Imdrf patient code e0306 captures the reportable event of biliary sepsis.Imdrf patient code e1109 captures the reportable event of cholangitis.Imdrf patient code e1020 captures the reportable event of nausea.Imdrf patient code e1004 captures the reportable event of ascites.Imdrf patient code e0309 captures the reportable event of leukopenia and neutropenia.

Brand Name
HABIB ENDOHPB
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STATICE MANUFACTURING
9 rue thomas edison
besancon 25000
FR   25000
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20173007
Report Number3005099803-2024-03956
Device Sequence Number6792859
Product Code KNS
UDI-Device Identifier08714729981909
UDI-Public08714729981909
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00500070
Device Catalogue Number2244-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown